# SDR CALA2011042600307

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 46,380 hours, 6,877 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T149027
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STA 285 FOUND O/B STIFFENER CRACKED NR1 PYLON STA 285 O/B CRACKED STIFFENER.  REPLACED AS PER SRM 51-10-02 AND NEW STIFFENER INSTALLED AS PER SRM 51-40-02 AND FORM 44.0008 ITEM 1-2 ACCOMPLISHED.
